Title: The classification of hypersurfaces of a Euclidean space with parallel higher order fundamental form
Authors: Dillen, Franki # ×
Issue Date: 1990
Publisher: Springer verlag
Series Title: Mathematische zeitschrift vol:203 issue:4 pages:635-643
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science